Bernoulli

  • Bernoulli
  • Volume 8, Number 1 (2002), 123-137.

On the existence or non-existence of solutions for certain backward stochastic differential equations

Jean-Pierre Lepeltier and Jaime San Martín

Full-text: Open access

Abstract

We investigate the existence of (local) solutions and explosions for backward stochastic differential equationswith generator | f(t,ω ,y,z)| ≤ G(y)+F(y)R(z), where G,F,R are continuous, G is increasing in {\mathbb R}+ (decreasing in {\mathbb R}-) and R is subquadratic. We study in detail the case f(t,ω ,y,z)=G(y)+A| z| 2.

Article information

Source
Bernoulli, Volume 8, Number 1 (2002), 123-137.

Dates
First available in Project Euclid: 10 March 2004

Permanent link to this document
https://projecteuclid.org/euclid.bj/1078951093

Mathematical Reviews number (MathSciNet)
MR2003b:60101

Zentralblatt MATH identifier
1007.60051

Keywords
backward stochastic differential equations explosion time ordinary differential equations

Citation

Lepeltier, Jean-Pierre; San Martín, Jaime. On the existence or non-existence of solutions for certain backward stochastic differential equations. Bernoulli 8 (2002), no. 1, 123--137. https://projecteuclid.org/euclid.bj/1078951093


Export citation